| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during placement of the short transluminal catheter 5593240, the guidewire coiled, resulting in clinical feedback that it could not be used normally.There was no patient injury.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged guidewire is confirmed; however, the exact cause is unknown.One photograph of a guidewire was returned for evaluation.An initial visual observation of the photograph showed a bend in the guidewire about an inch proximal to the distal j-tip.No further details of the damage could be discerned from the returned photograph.Use residue was observed on the sample.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.